# SDR C2XA08TY015

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 21,740 hours, 16,407 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TYS - CREW REPORTED SMOKE AND A BURNING SMELL IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE LT SIDEWALL BALLAST IAW EMB 145 AMM 33-21-03, OPS CHECKS GOOD AND WAS RELEASED TO SERVICE.
